# SDR AALA202304054645

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 61,504 hours, 26,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR HARD TO OPERATE. CANNOT GET IT TO FULLY LATCH WITHOUT EXCESSIVE FORCE. REPLACED RETAINING CLIP AND VERIFIED STOP ADJUSTMENT.
